The Reconciliation of the Smith's and Jarrow and Rudd's Option Sensitivity Formulae: A Teaching Note
Daniel F S Choi and
Charles Ward
The Financial Review, 1989, vol. 24, issue 3, 507-10
Abstract:
Clifford W. Smith, Jr. (1976) and Robert A. Jarrow and Andrew Rudd (1983) have presented different expressions for the same option sensitivities. With the mathematical derivations omitted, the apparent differences have never been explained before. This note points out that an important identity can reconcile the differences. The usefulness of the identity is further explored. Copyright 1989 by MIT Press.
Date: 1989
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:finrev:v:24:y:1989:i:3:p:507-10
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0732-8516
Access Statistics for this article
The Financial Review is currently edited by Cynthia J. Campbell and Arnold R. Cowan
More articles in The Financial Review from Eastern Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().